Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Minimum variance hedging in a model with jumps at Poisson random times


Author: V. M. Radchenko
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 78 (2008).
Journal: Theor. Probability and Math. Statist. 78 (2009), 175-190
MSC (2000): Primary 91B28; Secondary 60H05
Published electronically: August 4, 2009
MathSciNet review: 2446858
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a model where the price of an option is driven by a Wiener process and changes randomly at the moments determined by a homogeneous Poisson process. The formula for the minimum variance hedging strategy is obtained for a European type call option. The derivation of the formula is based on the Föllmer-Schweizer decomposition of a contingent claim.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 91B28, 60H05

Retrieve articles in all journals with MSC (2000): 91B28, 60H05


Additional Information

V. M. Radchenko
Affiliation: Department of Mathematical Analysis, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: vradchenko@univ.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-09-00771-6
PII: S 0094-9000(09)00771-6
Keywords: Minimum variance hedging, European call option, F\"ollmer--Schweizer decomposition, option price model with jumps, minimal martingale measure
Received by editor(s): May 7, 2007
Published electronically: August 4, 2009
Additional Notes: Supported by the Alexander von Humboldt Foundation, Grant #1074615
Article copyright: © Copyright 2009 American Mathematical Society